MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number M0045031T0
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that there was no change in the temperature.A blazer ii temperature ablation catheter was selected for use.It was observed that there was no change in the temperature.There were no patient complications reported as a result of this event.No information has been provided at this time regarding the outcome of the procedure.The device is expected to be returned for analysis.
 
Event or Problem Description
It was reported that there was no change in the temperature.A blazer ii temperature ablation catheter was selected for use.It was observed that there was no change in the temperature.There were no patient complications reported as a result of this event.No information has been provided at this time regarding the outcome of the procedure.The device has been received and analyzed.
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes that the reported event of temperature cath-poor temperature control could not be confirmed, as no device problems were identified during analysis.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: upon receipt at post market quality assurance laboratory, the blazer ii temperature ablation catheter was visually inspected, and no visible problems were noted.Functional testing revealed that the catheter's functional mechanism worked properly; no abnormal resistance was felt when actuating the device.Continuity testing was performed, and the device was found within specifications.Electrical testing was performed by using a maestro generator 4000, and the device was also found within specifications.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the blazer ii temperature ablation catheter risk documentation was completed and confirmed that the event of temperature cath-poor temperature control was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of no problem detected, as the investigation findings confirmed that no problems were identified with the device.

Brand Name
BLAZER II TEMPERATURE ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24204635
Report Number2124215-2026-05157
Device Sequence Number18527698
Product Code LPB
UDI-Device Identifier08714729082811
UDI-Public(01)08714729082811(17)270408(10)33780439
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0045031T0
Device Catalogue NumberM0045031T0
Device Lot Number0033780439
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown